MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH FLEXIVA (TM) HIGH POWER SINGLE-USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC - MARLBOROUGH FLEXIVA (TM) HIGH POWER SINGLE-USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068403930
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the device lot number.Therefore, the manufacture and expiration dates are unknown.Device component code relates to device problem code 1069 for the reported event of fiber broke.Mfg.Site name-coherent inc.The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2018 that a flexiva 550 laser fiber was used during a bladder stone removal procedure performed on (b)(6) 2018.According to the complainant, during the procedure and inside the patient, the laser fiber broke.There were no reported fiber fragments that fell inside the patient.The procedure was completed with another flexiva 550 laser fiber.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available; a supplement report will be submitted.

Brand Name
FLEXIVA (TM) HIGH POWER SINGLE-USE LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key7551051
Report Number3005099803-2018-01667
Device Sequence Number275428
Product Code GEX
UDI-Device Identifier08714729808206
UDI-Public08714729808206
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K100078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068403930
Device Catalogue Number840-393
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2018
Initial Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1